# SDR 95FDEA00006

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Req Rig
- Location: Fwd Entry
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OPENED APPROX 3 0R 4 INCHES AFTER A/C WAS DEPRESSURIZED ON TAXI IN AT MEM.  RIGGED DOOR IAW MM 52-11-01, PG 514 (3 A-D).  REINSTALLED LINER AND SLIDE.
